# SDR AALA201712059070

- Difficulty date: November 13, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,510 hours, 10,657 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367135200000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED TOP LAYER FLOOR PANEL 251N BETWEEN FR 39 AND FR 39.2 AT LEFT BUTTLINE Y1456 TO LEFT BUTTLINE Y953. REPLACED FLOOR PANEL 251N BETWEEN FR 39 AND FR 39.2 AT LEFT BUTTLINE Y1456 TO LEFT BUTTLINE Y953 PER SRM 53-02-00-300-009 FIGURE 2010 AND IRM 9701 REVISION G.
